RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. Vyssh. Uchebn. Zaved. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Vyssh. Uchebn. Zaved. Mat., 2005, Number 4, Pages 56–69 (Mi ivm38)  

This article is cited in 1 scientific paper (total in 1 paper)

Extremal properties of solutions of the Tricomi difference problem for a difference system of equations of mixed type and their applications

K. B. Sabitov, M. F. Mugafarov

Sterlitamak State Pedagogical Institute

Full text: PDF file (255 kB)
References: PDF file   HTML file

English version:
Russian Mathematics (Izvestiya VUZ. Matematika), 2005, 49:4, 53–66

Bibliographic databases:
UDC: 517.956
Received: 25.11.2003

Citation: K. B. Sabitov, M. F. Mugafarov, “Extremal properties of solutions of the Tricomi difference problem for a difference system of equations of mixed type and their applications”, Izv. Vyssh. Uchebn. Zaved. Mat., 2005, no. 4, 56–69; Russian Math. (Iz. VUZ), 49:4 (2005), 53–66

Citation in format AMSBIB
\Bibitem{SabMug05}
\by K.~B.~Sabitov, M.~F.~Mugafarov
\paper Extremal properties of solutions of the Tricomi difference problem for a difference system of equations of mixed type and their applications
\jour Izv. Vyssh. Uchebn. Zaved. Mat.
\yr 2005
\issue 4
\pages 56--69
\mathnet{http://mi.mathnet.ru/ivm38}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2180685}
\zmath{https://zbmath.org/?q=an:1118.35015}
\elib{http://elibrary.ru/item.asp?id=9083825}
\transl
\jour Russian Math. (Iz. VUZ)
\yr 2005
\vol 49
\issue 4
\pages 53--66


Linking options:
  • http://mi.mathnet.ru/eng/ivm38
  • http://mi.mathnet.ru/eng/ivm/y2005/i4/p56

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Zh. A. Balkizov, A. A. Sokurov, “Ob odnom raznostnom metode resheniya zadachi Trikomi dlya uravneniya Lavrenteva–Bitsadze”, Vestn. Sam. gos. tekhn. un-ta. Ser. Fiz.-mat. nauki, 21:2 (2017), 221–235  mathnet  crossref  zmath  elib
  • Известия высших учебных заведений. Математика Russian Mathematics (Izvestiya VUZ. Matematika)
    Number of views:
    This page:185
    Full text:64
    References:38
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019